# SDR HEEA954174

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Assy
- Part number: 204075527101
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CRACKED.  RECEIVED ON AIRCRAFT 12-26-94.
